# SDR SIMA20150421017

- Difficulty date: April 21, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,798 hours, 34,629 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG FWD LOWER ENG YOKE HAS CRACK ENG SIDE OF YOKE.  REMOVED & INSTALLED SERVICEABLE LT ENG FWD LOWER ENG SIDE OF YOKE IAW EO-EM-54MR-386.
